Research Repository

Some inequalities for continuous functions of selfadjoint operators in hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some inequalities for continuous functions of selfadjoint operators in hilbert spaces. Acta Mathematica Vietnamica, 39 (3). 287 - 303. ISSN 0251-4184

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: bounded selfadjoint operator; Hilbert space; continuous function; Banach algebra; family of projections
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Apr 2016 23:28
Last Modified: 20 Aug 2019 02:17
URI: http://vuir.vu.edu.au/id/eprint/30310
DOI: https://doi.org/10.1007/s40306-014-0061-4
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar